Multipliers in$H$^{$p$}($R$^{$n$}), 0<$p$<∞

J. C. Peral Department of Mathematics, Princeton University A. Torchinsky Department of Mathematics, Princeton University

TBD mathscidoc:1701.332509

Arkiv for Matematik, 17, (1), 225-235, 1978.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 743 downloads ] [ 0 comments ]
@inproceedings{j.1978multipliers,
  title={Multipliers in$H$^{$p$}($R$^{$n$}), 0<$p$<∞},
  author={J. C. Peral, and A. Torchinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506594724318},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={225-235},
  year={1978},
}
J. C. Peral, and A. Torchinsky. Multipliers in$H$^{$p$}($R$^{$n$}), 0<$p$<∞. 1978. Vol. 17. In Arkiv for Matematik. pp.225-235. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203506594724318.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved